Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 7, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 26, 2006, 4:07 AM PDT. It took effect at Jun 26, 2006, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2006, 4:07 AM PDT (11:07 UTC)
- In effect from
- Jun 26, 2006, 11:00 AM PDT
- Expired
- Jun 26, 2006, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 261107 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 407 AM PDT MON JUN 26 2006 ...RED FLAG WARNING FOR PORTIONS OF NORTHERN AND CENTRAL NEVADA FOR THIS AFTERNOON AND EVENING FOR DRY LIGHTNING... ...FIRE WEATHER WATCH FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING... .HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL NEVADA TODAY AND TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS ZONES 451...454...AND 457 TODAY...TRANSITIONING TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. DRY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY...ACROSS ZONES 451...452... 454... 455... AND 457. STORM MOVEMENT WILL AGAIN BE SLOW...ALLOWING SOME STORMS TO BECOME WET IN THE LATE AFTERNOON AND EVENING. NVZ451-454-457-261915- /O.UPG.KLKN.FW.A.0004.060626T2000Z-060627T0400Z/ /O.NEW.KLKN.FW.W.0007.060626T1800Z-060627T0400Z/ /O.CON.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 407 AM PDT MON JUN 26 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR DRY LIGHTNING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR DRY LIGHTNING... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. ISOLATED DRY THUNDERSTORMS WILL DEVELOP MIDDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING...MAINLY ACROSS WESTERN PORTIONS OF ZONES 451...454...AND 457. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-455-261915- /O.CON.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 407 AM PDT MON JUN 26 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR DRY LIGHTNING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS85 KLKN 262119 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 219 PM PDT MON JUN 26 2006 ...RED FLAG WARNING FOR PORTIONS OF NORTHERN AND CENTRAL NEVADA FOR THIS AFTERNOON AND EVENING FOR DRY LIGHTNING... ...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING... .HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT THIS EVENING...AND THEN AGAIN TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. NVZ451-454-457-270400- /O.UPG.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/ /O.NEW.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ /O.CON.KLKN.FW.W.0007.000000T0000Z-060627T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 219 PM PDT MON JUN 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY LIGHTNING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY FOR DRY LIGHTNING... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM PDT UNTIL 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SCATTERED DRY THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS ZONES 451...454...AND 457. SOME STORMS MAY TRANSITION TO WET...MAINLY IN THE WEST. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. SCATTERED DRY THUNDERSTORMS WILL AGAIN DEVELOP MIDDAY TUESDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING...MAINLY ACROSS WESTERN PORTIONS OF ZONES 451...454...AND 457. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-455-271400- /O.UPG.KLKN.FW.A.0005.060627T2000Z-060628T0400Z/ /O.NEW.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 219 PM PDT MON JUN 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY FOR DRY LIGHTNING... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KLKN 270346 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 846 PM PDT MON JUN 26 2006 ...RED FLAG WARNING FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY AFTERNOON AND EVENING FOR DRY LIGHTNING... .HIGH LEVEL MOISTURE WILL BE IN PLACE ACROSS NORTHERN AND CENTRAL NEVADA THROUGH TUESDAY...TRAPPED UNDER HIGH PRESSURE. THE COMBINATION OF SURFACE HEATING AND THE MOISTURE WILL BE SUFFICIENT TO TRIGGER DRY THUNDERSTORMS ACROSS THE FIRE DISTRICT AGAIN TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL TRANSITION TO WET IN THE EVENING ACROSS WESTERN PORTIONS. STORM MOVEMENT WILL BE SLOW...AND THIS MAY BRING SOME WETTING RAINS TO THE SURFACE. HOWEVER...GUSTY WINDS FROM THE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. NVZ451-454-457-271215- /O.EXP.KLKN.FW.W.0007.000000T0000Z-060627T0400Z/ /O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 846 PM PDT MON JUN 26 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THUNDERSTORM ACTIVITY HAS DIMINISHED ACROSS NORTHERN AND CENTRAL NEVADA THIS EVENING...AS SUCH...HAVE ALLOWED THE RED FLAG WARNING TO EXPIRE. SCATTERED DRY THUNDERSTORMS WILL REDEVELOP AGAIN EARLY TUESDAY AFTERNOON...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. WILL CONTINUE THE RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-455-271215- /O.CON.KLKN.FW.W.0008.060627T2000Z-060628T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- 846 PM PDT MON JUN 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. DRY THUNDERSTORMS WILL DEVELOP MIDDAY TUESDAY AND INCREASE IN COVERAGE DURING THE AFTERNOON. SOME STORMS MAY TRANSITION TO WET DURING THE LATE AFTERNOON AND EVENING. IN ADDITION TO DRY LIGHTNING...GUSTY WINDS FROM THESE THUNDERSTORMS COULD SPREAD FIRE RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. DRY LIGHTNING AND LOW FUEL MOISTURE WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ROOD/AWG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 25, 2:13 PM PDT, 13 hours 54 minutes earlier.
Area forecast discussion, Jun 25, 2:13 PM PDT, 13 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 213 PM PDT SUN JUN 25 2006 .SYNOPSIS...STRONG HIGH PRESSURE WILL RESIDE OVER NEVADA THROUGH TUESDAY. HIGH LEVEL MOISTURE OVER CENTRAL NEVADA WILL SPREAD NORTH OVER THE NEXT COUPLE DAYS...INCREASING THE THREAT OF THUNDERSTORMS. MOISTURE WILL INCREASE LATER IN THE WEEK FOR A GREATER CHANCE OF PRECIPITATION WITH THE THUNDERSTORMS. && .SHORT TERM...TONIGHT THROUGH TUESDAY. UPPER HIGH CENTERED OVER WEST CENTRAL NV WITH WEAK ANTICYCLONICALLY CURVED JET MAX ALONG NRN NV BORDER. ENOUGH DIVERGENCE ALOFT ASSOCIATED WITH JET TO INCREASE HIGH LEVEL LIFT AND MOISTURE. SINCE NAM HAD NO HANDLE ON THE NORTHWARD EXTENT OF TODAYS CONVECTION...WILL LEAN TOWARD THE GFS SOLUTION NEXT COUPLE DAYS. MAIN CONVECTIVE BAND CONTINUES TO DEVELOP OVER CENTRAL NV AND FITS NICELY WITH H5-7 THETA E RIDGE. THIS SAME RIDGE EXTENDS INTO WESTERN HUMBOLDT COUNTY AND SHOULD SEE SOME LATE DAY CONVECTION IN THAT AREA. ACTIVITY SHIFTS A LITTLE FURTHER EAST MONDAY WITH DEW PTS CREEPING UP. STILL LOOKS PLENTY DRY ENOUGH FOR FIRE WEATHER WATCH WEST MONDAY AFTERNOON AND THROUGHOUT CWFA TUE AFTERNOON. CONVECTIVE COVERAGE SHOULD EASILY GET INTO WIDELY SCATTERED CATEGORY NEXT COUPLE DAYS. THINGS TURN WETTER AFTER TUESDAY AS FLOW TURNS SOUTH TO SOUTHWEST. TEMPS TO REMAIN ABOVE NORMAL WITH GRADUAL TREND TOWARD INCREASING HUMIDITY. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. ALL MEDIUM RANGE MODELS IN GOOD AGREEMENT WITH UPPER RIDGE AXIS MOVING EAST OF AREA TUESDAY NIGHT INTO WEDNESDAY. THIS WILL ALLOW MONSOON MOISTURE TO THE SOUTH AND WEST TO MOVE ACROSS CENTRAL AND NORTHERN NEVADA. THUNDERSTORMS WILL TRANSITION QUICKLY TO WET TYPE. MODELS KEEP US IN MOIST UNSTABLE SOUTHERLY TO SOUTHWESTERLY FLOW THROUGH SATURDAY... AND THEN DRY US ON SUNDAY AS RIDGE REBUILDS. MADE ONLY SLIGHT TWEAKS TO PREVIOUS FORECAST. RCS && .AVIATION...VFR...EXCEPT IN AND NEAR ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS OVER THE HIGHER TERRAIN OF CENTRAL NEVADA. REA && .LKN WATCHES/WARNINGS/ADVISORIES...NONE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:19 PM PDT | Red Flag Warning | LKN | 31 hr |
Nearby
Red Flag Warnings in Nevada, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.